# SDR TRBA2008035

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 27,699 hours, 31,181 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHEN MOVING CONDITION LEVERS FWD, FIRE INDICATION ON CAP AND FIRE HANDLE.  AFTER CONDITION LEVERS WERE MOVED TO FUEL S/O, FIRE INDICATION ON CAP AND FIRE HANDLE EXTINGUISH.  PERFORMED SEVERAL OPERATIONAL CHECK ON BOTH ENGINE FIRE DETECTION SYSTEM WITH ENGINES RUNNING AS PER MM NR 26-12-00.  ALSO, RESET MFC SYSTEM AS PER MM NR 31-48-00.  AFTER INVESTIGATION, CONCLUDE THIS WAS A FALSE INDICATION.
